# SDR MASA2024070400071

- Difficulty date: July 4, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N89349
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000662
- Aircraft time: 12,405 hours, 7,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PHOTO ILLUMINASCENT STRIPS INOP.  PLACED ON MEL
